This storyboard does not have a description.
Mom, I need some help. I took some Exlax from the medicine cabinet because I need to fit into my prom dress.
But I think I took too many because now I have diarrhea, really bad cramps, and I'm dizzy.
The laxatives have already been absorbed into your system, but there are still some things you can do...
Oh honey, you should not think you need to lose any weight.
Then, listen to the call taker's directions, they may have you induce vomiting.
First, you have to call Poison Control. Their number is 800-222-1222.
Hello? Yes, I took laxative pills and now I have diarrhea, dizziness, and very bad cramps.
Okay, let me call them really quick.
You may want to look into a bulimia support group to talk this through.
Ma'am, the only thing you can do is to let it pass. In the future, never abuse laxatives, it will not deliver the results you desire.
Okay, thank you very much. In the future, I will chose the healthy route of losing weight.
Explore Our Articles and Examples
Try Our Other Websites!
Photos for Class
– Search for School-Safe, Creative Commons Photos (It Even Cites for You!
– Easily Make and Share Great-Looking Rubrics
– Create Custom Nursery Art